arrow
Volume 33, Number 1
Previous Issue Next Issue

Hans-Görg Roos, L. Teofanov & Zorica Uzelac

10.4208/jcm.1405-m4362

J. Comp. Math., 33 (2015), pp. 1-16.

Preview Full PDF 1525 16359 Abstract

V. Thomée & A.S. Vasudeva Murthy

10.4208/jcm.1406-m4443

J. Comp. Math., 33 (2015), pp. 17-32.

Preview Full PDF 1390 15760 Abstract

Xin He, Maya Neytcheva & Cornelis Vuik

10.4208/jcm.1407-m4486

J. Comp. Math., 33 (2015), pp. 33-58.

Preview Full PDF 1415 15861 Abstract

Xi Yang & Zhongqing Wang

10.4208/jcm.1405-m4368

J. Comp. Math., 33 (2015), pp. 59-85.

Preview Full PDF 1429 16048 Abstract

Dongyang Shi, Caixia Wang & Qili Tang

10.4208/jcm.1406-m4309

J. Comp. Math., 33 (2015), pp. 86-99.

Preview Full PDF 1333 15949 Abstract

Lili Zhang

10.4208/jcm.1403-m4195

J. Comp. Math., 33 (2015), pp. 100-112.

Preview Full PDF 1319 16325 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard